Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 15, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 4, 2015, 3:39 PM EST for Whitfield County, Georgia. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 4, 2015, 3:39 PM EST (20:39 UTC)
- Expired
- Jan 5, 2015, 2:03 AM EST
- In force
- 10 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coahulla Creek at Keiths Mill Road near Dalton (CHCG1). The gauge peaked at 16.45 ft at Jan 5, 2015, 2:00 PM EST.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 28 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02385170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
947
WGUS42 KFFC 042039
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EST SUN JAN 4 2015
...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED
STATES GEOLOGICAL SURVEY.
&&
GAC313-050232-
/O.NEW.KFFC.FL.W.0015.150104T2039Z-150105T0232Z/
/CHCG1.1.ER.150104T2023Z.150104T2030Z.150104T2032Z.UU/
339 PM EST SUN JAN 4 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE.
* AT 3PM SUNDAY THE STAGE WAS 16 FEET...AND RISING.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING WILL CONTINUE.
* AT 16 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS
UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$1 follow-up statement
879
WGUS82 KFFC 050119
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 PM EST SUN JAN 4 2015
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY
GAC313-050703-
/O.EXT.KFFC.FL.W.0015.000000T0000Z-150105T0703Z/
/CHCG1.1.ER.150104T2023Z.150105T0015Z.150105T0103Z.UU/
819 PM EST SUN JAN 4 2015
...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING
CONTINUES FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL LATE TONIGHT.
* AT 8PM SUNDAY THE STAGE WAS 16.1 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE
TONIGHT.
* AT 16 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS
UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC117-050710-
/O.EXT.KFFC.FL.W.0002.000000T0000Z-150105T0710Z/
/CMGG1.1.ER.150104T0826Z.150104T1830Z.150105T0110Z.UU/
819 PM EST SUN JAN 4 2015
...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING
CONTINUES FOR
THE BIG CREEK NEAR CUMMING.
* UNTIL LATE TONIGHT.
* AT 745PM SUNDAY THE STAGE WAS 8 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 6 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE
TONIGHT.
* AT 8 FEET...MINOR FLOODING WILL EXPAND INTO THE NATURAL FLOOD
PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT ATLANTA
HIGHWAY OR GEORGIA HIGHWAY 9. MOST OF THE SIDEWALK AND BOARDWALK OF
THE BIG CREEK GREENWAY WILL BE UNDER A FOOT OR TWO OF WATER. THE
AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE
COVERED WITH AROUND THREE FEET OF WATER. A PORTION OF THE SIDEWALK
UNDER MAJORS ROAD WILL BE COVERED WITH AROUND FOUR FEET OF WATER.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 4, 2:11 PM EST, 1 hour 28 minutes earlier.
Area forecast discussion, Jan 4, 2:11 PM EST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 211 PM EST SUN JAN 4 2015 .UPDATE... UPDATED TO CANCEL THE TORNADO WATCH. && .PREV DISCUSSION... /ISSUED 118 PM EST SUN JAN 4 2015/ SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... COLD FRONT IS CURRENTLY SITUATED ACROSS WESTERN GEORGIA AND WILL CONTINUE TO MARCH EASTWARD FOR THE REMAINDER OF THE AFTERNOON AND INTO THE EVENING. QLCS LINE AHEAD OF THE FRONT SHOULD EXIT THE CWFA BY 3PM...ENDING THE WIDESPREAD PRECIPITATION. BRIEF CLEARING IS EXPECTED BEHIND THE FRONTAL BOUNDARY THIS EVENING. HOWEVER...VIS IMAGERY SHOWING A GOOD FIELD OF COLD AIR STRATOCU ACROSS THE LOWER MISSISSIPPI RIVER VALLEY. EXPECT SOME OF THIS TO IMPACT NORTHERN GA OVERNIGHT. SKIES SHOULD CLEAR FOR MONDAY AND MONDAY NIGHT AS HIGH PRESSURE BUILDS ACROSS THE STATE. LONG TERM /TUESDAY THROUGH SUNDAY/... NO MAJOR CHANGES NEEDED TO THE LONG TERM PORTION OF THE FORECAST. STRONG HIGH PRESSURE IS STILL EXPECTED TO BUILD ACROSS THE REGION BEHIND A DRY COLD FRONT ON TUESDAY. A MUCH COLDER AND DRIER AIRMASS WILL SETTLE ACROSS THE SOUTHEAST THROUGH THURSDAY. MODELS HAVE TRENDED SLIGHTLY COLDER WITH HIGH TEMPS ON THURSDAY WITH VALUES NOT GETTING OUT OF THE 30S. IN ADDITION...BREEZY/WINDY CONDITIONS LIKELY WITH WIND CHILLS NEARING CRITICAL THRESHOLDS WEDNESDAY/NIGHT EARLY THURSDAY AND A WIND ADVISORY POSSIBLE. PREVIOUS EXTENDED FORECAST DISCUSSION BELOW...... EXTENDED STARTS DRY WITH HIGH PRESSURE SLIDING ACROSS THE OHIO VALLEY WITH LONGWAVE TROUGHINESS IN PLACE OVER THE EASTERN TWO- THIRDS OF THE COUNTRY. ANOTHER SHORTWAVE SLIDES DOWN THE BACK EDGE OF THE TROUGH MONDAY NIGHT INTO TUESDAY...BRINGING A STRONG BUT DRY COLD FRONT WITH IT AND USHERING IN A COLD ARCTIC AIRMASS JUST PAST MIDWEEK. DEEP LAYER CAA BUILDS IN BEHIND THE FRONT TUESDAY EVENING AND WE WILL START FEELING THE EFFECTS ON WEDNESDAY WITH DRASTICALLY COOLER TEMPERATURES THAT WILL STRUGGLE TO REACH 40 ACROSS NORTH GEORGIA. EXPECT AN EXTREMELY COLD NIGHT WEDNESDAY NIGHT/THURSDAY MORNING WITH LOWS IN THE TEENS NORTH /SINGLE DIGITS MOUNTAINS AND LOWER 20S SOUTH/...AND HIGHS THURSDAY REALLY SUPER COLD AND MAYBE NOT EVEN GETTING TO FREEZING FROM THE METRO AREA NORTH...AND REMAINING BELOW 40 JUST ABOUT EVERYWHERE. ADD TO THIS SOME BLUSTERY WINDS BEHIND THE FRONT WITH STRONG NORTHWEST FLOW ALOFT AND IT IS VERY LIKELY THAT WE WILL NEED A WIND CHILL ADVISORY THURSDAY MORNING...AND CANNOT RULE OUT THE POSSIBILITY OF A WARNING FOR EXTREME NORTHERN COUNTIES. WILL SEE SOME INCREASE IN TEMPS FRIDAY INTO THE WEEKEND BUT STILL BELOW SEASONAL NORMALS. NEXT RAIN POTENTIAL COMES AT THE END OF THE EXTENDED WHEN OF COURSE CONFIDENCE IS LOWER DUE TO MODEL DIFFERENCES...BUT IN GENERAL BOTH THE GFS AND ECMWF HAVE A SHORTWAVE PUSHING ACROSS THE SOUTHERN PLAINS WITH PRECIP PUSHING INTO THE SOUTHEAST LATE IN THE WEEKEND. POPS WERE KEPT AT SLIGHT CHANCES FOR NOW DUE TO UNCERTAINTY. WILL HAVE TO REFINE THIS OVER THE COMING DAYS TO FIGURE OUT TIMING OF INCOMING PRECIP VS OVERNIGHT LOW TEMPERATURES. TDP AVIATION... 18Z UPDATE... COLD FRONT CURRENTLY MOVING SOUTHEAST ACROSS THE STATE. LINE OF STRONG STORMS OUT AHEAD OF THE FRONT...SHOULD EXIT THE AREA DURING THE EARLY AFTERNOON. A BRIEF PERIOD OF CLEAR TO SCT CLOUDS IS LIKELY BEHIND THE FRONT. HOWEVER...A GOOD FIELD OF COLD AIR STRATRO CU CAN BE SEEN ON VIS IMAGERY. FOR NOW...WILL KEEP THE STRATO CU DECK AROUND 040-050...BUT IT DOES HAVE THE POTENTIAL TO GO MVFR AROUND 025. WINDS WILL ALSO SWITCH TO THE NW DURING THE EARLY EVENING. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 35 49 32 / 100 0 0 0 ATLANTA 63 33 45 31 / 100 5 0 0 BLAIRSVILLE 63 28 43 27 / 100 5 5 0 CARTERSVILLE 63 31 44 29 / 90 10 0 0 COLUMBUS 64 37 51 33 / 100 5 0 0 GAINESVILLE 62 32 47 31 / 100 5 0 0 MACON 68 38 53 32 / 100 5 0 0 ROME 63 30 43 28 / 70 10 0 0 PEACHTREE CITY 64 33 48 29 / 100 5 0 0 VIDALIA 73 44 56 38 / 100 20 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && NLISTEMAA
Hazardous weather outlook, Jan 4, 2:14 PM EST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 214 PM EST SUN JAN 4 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 214 PM EST SUN JAN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...NORTH CENTRAL GEORGIA...NORTHEAST GEORGIA...NORTHWEST GEORGIA...SOUTHEAST GEORGIA AND WEST CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... BY MIDWEEK...A VERY COLD ARCTIC AIRMASS WILL PUSH INTO THE SOUTHEAST. BY THURSDAY MORNING...THE COMBINATION OF VERY COLD TEMPERATURES AND WINDS MAY LEAD TO DANGEROUSLY COLD WIND CHILLS WITH AN ADVISORY POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT DELAYED REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jan 4, 11:07 AM EST, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1107 AM EST SUN JAN 4 2015
GAZ105>108-041630-
CRISP GA-WILCOX GA-DOOLY GA-PULASKI GA-
1107 AM EST SUN JAN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN CRISP...WILCOX...
DOOLY AND PULASKI COUNTIES UNTIL 1130 AM EST...
AT 1106 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTH OF CORDELE...MOVING
NORTHEAST AT 35 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS CRISP...WILCOX...DOOLY AND PULASKI COUNTIES THROUGH 1130 AM
EST.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
CORDELE...PINEVIEW...TREMONT...FINLEYSON...POPE CITY...
TIPPETTVILLE...PLEASANT VIEW AND EAST CRISP.
LAT...LON 3194 8373 3202 8381 3221 8361 3214 8350
3203 8346
TIME...MOT...LOC 1606Z 242DEG 31KT 3201 8376Special weather statement, Jan 4, 12:01 PM EST, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1201 PM EST SUN JAN 4 2015 GAZ097-109-041730- DODGE GA-LAURENS GA- 1201 PM EST SUN JAN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN DODGE AND LAURENS COUNTIES UNTIL 1230 PM EST... AT 1200 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF EASTMAN...MOVING NORTHEAST AT 35 MPH. THIS STORM HAS EXHIBITED WEAK ROTATION...BUT NOTHING STRONG ENOUGH TO INDICATE THE PRESENCE OF A TORNADO AT 1200 PM EST. STILL...THE ENVIRONMENT SUGGESTS AN ENHANCED RISK OF A BRIEF...GENERALLY WEAK... TORNADO FORMING. WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE AS THE LINE MOVES ACROSS DODGE AND LAURENS COUNTIES THROUGH 1230 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE EASTMAN...CADWELL...RENTZ...GRESSTON AND PLAINFIELD. LAT...LON 3220 8323 3228 8327 3249 8294 3228 8283 TIME...MOT...LOC 1700Z 244DEG 31KT 3226 8321
Local storm report, Jan 4, 12:27 PM EST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1227 PM EST SUN JAN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM TSTM WND DMG 1 NE OCMULGEE BANKS 32.17N 83.35W
01/04/2015 PULASKI GA EMERGENCY MNGR
ROOF OF BARN BLOWN OFF ON RALEIGH COBB RD.
&&
EVENT NUMBER FFC1500006
SNELSONLocal storm report, Jan 4, 12:30 PM EST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1230 PM EST SUN JAN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM TSTM WND DMG EASTMAN 32.20N 83.18W
01/04/2015 DODGE GA TRAINED SPOTTER
SKYWARN COORDINATOR REPORTED POWERLINES DOWN AND TREES
DOWN AND BLOCKING THE ROAD NEAR THE INTERSECTION OF LOG
CABIN ROAD AND ANTIOCH CHURCH ROAD NEAR EASTMAN.
&&
EVENT NUMBER FFC1500007
KOVACIKSpecial weather statement, Jan 4, 12:31 PM EST, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1231 PM EST SUN JAN 4 2015 GAZ085-086-097-098-041800- JOHNSON GA-LAURENS GA-TREUTLEN GA-EMANUEL GA- 1231 PM EST SUN JAN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN JOHNSON... LAURENS...TREUTLEN AND EMANUEL COUNTIES UNTIL 100 PM EST... AT 1230 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF DUBLIN...MOVING NORTHEAST AT 45 MPH. THE STORM IS EXHIBITING WEAK ROTATION...BUT NOTHING STRONG ENOUGH TO INDICATE THE PRESENCE OF A TORNADO AT 1230 PM EST. STILL...THE ENVIRONMENT SUGGESTS AN ENHANCED RISK OF A BRIEF...GENERALLY WEAK... TORNADO FORMING. WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE AS THE LINE MOVES ACROSS JOHNSON...LAURENS...TREUTLEN AND EMANUEL COUNTIES THROUGH 100 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ADRIAN...GILLIS SPRINGS...COVENA...MEEKS...ORLAND...ROCKLEDGE... ORIANNA...MINTER...BLACKVILLE...NORRISTOWN JUNCTION...SCOTT AND NORRISTOWN. EVERYONE IN THIS AREA IS URGED TO REMAIN INDOORS AND BE ALERT TO THE POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT FORM AND DISSIPATE RAPIDLY. ONCE THIS LINE OF THUNDERSTORMS MOVES EAST OF YOUR AREA...THE RISK OF TORNADO FORMATION WILL DECREASE SIGNIFICANTLY. LAT...LON 3237 8282 3247 8287 3267 8253 3246 8241 TIME...MOT...LOC 1730Z 244DEG 40KT 3242 8284
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 7:06 PM EST | Special Weather Statement | FFC | Haralson, Polk | 39 min |
| Jan 3, 7:24 PM EST | Special Weather Statement | FFC | Polk | 21 min |
| Jan 3, 7:38 PM EST | Special Weather Statement | FFC | Bartow, Paulding | 37 min |
| Jan 3, 8:49 PM EST | Special Weather Statement | FFC | Gilmer, Union | 26 min |
| Jan 3, 9:24 PM EST | Special Weather Statement | FFC | Chattooga, Dade, Walker | 36 min |
| Jan 3, 9:41 PM EST | Special Weather Statement | FFC | Floyd, Polk | 49 min |
| Jan 3, 9:55 PM EST | Special Weather Statement | FFC | Catoosa, Whitfield | 35 min |
| Jan 3, 10:08 PM EST | Special Weather Statement | FFC | Bartow, Polk | 22 min |
| Jan 3, 10:26 PM EST | Special Weather Statement | FFC | Haralson, Paulding | 34 min |
| Jan 3, 10:48 PM EST | Special Weather Statement | FFC | Douglas, Fulton | 27 min |
| Jan 3, 10:50 PM EST | Special Weather Statement | FFC | Bartow, Cherokee | 25 min |
| Jan 4, 1:15 AM EST | Flash Flood Warning | FFC | Cobb, Paulding | 6 hr |
| Jan 4, 1:42 AM EST | Flash Flood Warning | FFC | Floyd, Haralson, Polk | 6 hr |
| Jan 4, 2:32 AM EST | Flash Flood Watch | FFC | Banks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 26 more | 10 hr |
| Jan 4, 3:08 AM EST | Special Weather Statement | FFC | Haralson, Paulding, Polk | 37 min |
| Jan 4, 3:32 AM EST | Special Weather Statement | FFC | Haralson, Paulding | 28 min |
| Jan 4, 3:40 AM EST | River Flood Warning | FFC | Forsyth | 22 hr |
| Jan 4, 4:00 AM EST | Special Weather Statement | FFC | Haralson | 30 min |
| Jan 4, 4:26 AM EST | Special Weather Statement | FFC | Carroll, Paulding | 34 min |
| Jan 4, 4:45 AM EST | Special Weather Statement | FFC | Cobb | 30 min |
| Jan 4, 5:04 AM EST | Flash Flood Warning | FFC | Cherokee, Cobb, Forsyth, Fulton | 6 hr |
| Jan 4, 5:10 AM EST | Special Weather Statement | FFC | DeKalb, Forsyth, Fulton | 35 min |
| Jan 4, 5:11 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Troup | 34 min |
| Jan 4, 5:37 AM EST | Special Weather Statement | FFC | Gwinnett | 23 min |
| Jan 4, 5:40 AM EST | Special Weather Statement | FFC | Clayton, Fayette, Henry, Meriwether, Pike, Spalding | 35 min |
| Jan 4, 5:53 AM EST | River Flood Warning | FFC | Polk | 10 hr |
| Jan 4, 5:53 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 46 hr |
| Jan 4, 6:00 AM EST | Special Weather Statement | FFC | Barrow, Jackson | 30 min |
| Jan 4, 6:10 AM EST | Special Weather Statement | FFC | Henry, Newton, Pike, Spalding | 35 min |
| Jan 4, 6:30 AM EST | Special Weather Statement | FFC | Muscogee | 30 min |
| Jan 4, 6:40 AM EST | Special Weather Statement | FFC | Butts, Spalding | 35 min |
| Jan 4, 6:42 AM EST | Special Weather Statement | FFC | Madison | 33 min |
| Jan 4, 6:59 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Talbot | 31 min |
| Jan 4, 7:21 AM EST | Flash Flood Warning | FFC | DeKalb | 4 hr |
| Jan 4, 7:23 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 14 hr |
| Jan 4, 7:31 AM EST | Special Weather Statement | FFC | Upson | 29 min |
| Jan 4, 8:18 AM EST | Special Weather Statement | FFC | Bibb | 27 min |
| Jan 4, 8:23 AM EST | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 24 min |
| Jan 4, 9:12 AM EST | River Flood Warning | FFC | Polk | 7 hr |
| Jan 4, 9:39 AM EST | River Flood Warning | FFC | Cherokee | 7 days |
| Jan 4, 10:34 AM EST | River Flood Warning | FFC | Haralson | 7 days |
| Jan 4, 10:50 AM EST | River Flood Warning | FFC | Cherokee, Cobb | 7 days |
| Jan 4, 10:50 AM EST | River Flood Warning | FFC | Cherokee | 7 days |
| Jan 4, 11:07 AM EST | Special Weather Statement | FFC | Dooly | 23 min |
| Jan 4, 11:37 AM EST | Severe Thunderstorm Warning | FFC | Dodge, Pulaski | 23 min |
| Jan 4, 12:01 PM EST | Special Weather Statement | FFC | Laurens | 29 min |
| Jan 4, 12:02 PM EST | River Flood Warning | FFC | Gwinnett, Walton | 6 hr |
| Jan 4, 12:31 PM EST | River Flood Warning | FFC | Cobb | 7 days |
| Jan 4, 12:31 PM EST | Special Weather Statement | FFC | Treutlen | 29 min |
| Jan 4, 12:38 PM EST | Tornado Warning | FFC | Emanuel, Laurens, Treutlen | 37 min |
| Jan 4, 12:52 PM EST | River Flood Warning | FFC | Floyd, Polk | 7 days |
| Jan 4, 1:06 PM EST | Tornado Warning | FFC | Emanuel | 24 min |
| Jan 4, 1:38 PM EST | River Flood Warning | FFC | Cherokee | 19 hr |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.